# SDR UALA2012022001036

- Difficulty date: February 18, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 75,533 hours, 22,029 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Lamp
- Condition: Inoperative
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DOOR 2L SLIDE ARMED LIGHT IS INOPERATIVE.  RELAMPED INDICATOR.  OP'S CHECKED GOOD.
